Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2016 | Journal Article | IST-REx-ID: 1254   OA
Golmakani, Ali, Stefano Luzzatto, and Pawel Pilarczyk. “Uniform Expansivity Outside a Critical Neighborhood in the Quadratic Family.” Experimental Mathematics 25, no. 2 (2016): 116–24. https://doi.org/10.1080/10586458.2015.1048011.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1292   OA
Durst, Sebastian, Marc Kegel, and Mirko D Klukas. “Computing the Thurston–Bennequin Invariant in Open Books.” Acta Mathematica Hungarica 150, no. 2 (2016): 441–55. https://doi.org/10.1007/s10474-016-0648-4.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1483   OA
Reininghaus, Jan, Stefan Huber, Ulrich Bauer, and Roland Kwitt. “A Stable Multi-Scale Kernel for Topological Machine Learning,” 4741–48. IEEE, 2015. https://doi.org/10.1109/CVPR.2015.7299106.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1495   OA
Edelsbrunner, Herbert, Mabel Iglesias Ham, and Vitaliy Kurlin. “Relaxed Disk Packing.” In Proceedings of the 27th Canadian Conference on Computational Geometry, 2015–August:128–35. Queen’s University, 2015.
View | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1584   OA
Biedl, Therese, Martin Held, Stefan Huber, Dominik Kaaser, and Peter Palfrader. “Reprint of: Weighted Straight Skeletons in the Plane.” Computational Geometry: Theory and Applications 48, no. 5 (2015): 429–42. https://doi.org/10.1016/j.comgeo.2015.01.004.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed